# SDR CALA2025100609615

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 64,354 hours, 23,261 cycles
- System (JASC): 3300 · Lighting System
- Part: Guard
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY LIGHT SWITCH GUARD ON P5 PANEL BROKEN. IPC 33-51-00-02 ITEM 15 REPLACED EMERGENCY LIGHT SWITCH GUARD REF IPC 33-51-00-02 ITEM 15. PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTS REF 33-51-00AMM. OPS CHECK GOOD.PARTS USED:  29-3351-3-0037, QTY :1
